Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 2, Pages 347–354 (Mi smj2426)  

This article is cited in 1 scientific paper (total in 1 paper)

On the limit behavior of the distribution of the crossing number of a strip by sample paths of a random walk

V. I. Lotovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We find asymptotic representations for the distribution of the crossing number of an expanding strip by sample paths of a random walk in the case when the crossing number is finite with probability 1. The results are obtained under various restrictions on the rate of decrease at infinity for the distribution tails.

Keywords: random walk, crossing number of a strip, asymptotic analysis.

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:2, 265–270

Bibliographic databases:

UDC: 519.21
Received: 05.07.2012

Citation: V. I. Lotov, “On the limit behavior of the distribution of the crossing number of a strip by sample paths of a random walk”, Sibirsk. Mat. Zh., 54:2 (2013), 347–354; Siberian Math. J., 54:2 (2013), 265–270

Citation in format AMSBIB
\Bibitem{Lot13}
\by V.~I.~Lotov
\paper On the limit behavior of the distribution of the crossing number of a~strip by sample paths of a~random walk
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 2
\pages 347--354
\mathnet{http://mi.mathnet.ru/smj2426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088602}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 2
\pages 265--270
\crossref{https://doi.org/10.1134/S0037446613020110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317992800011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876455269}


Linking options:
  • http://mi.mathnet.ru/eng/smj2426
  • http://mi.mathnet.ru/eng/smj/v54/i2/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, A. P. Lvov, “Inequalities for the number of crossings of a strip by a random walk paths”, J. Math. Sci., 230:1 (2018), 112–117  mathnet  crossref  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:197
    Full text:60
    References:26
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021